MathSciNet Relay Station
MathSciNet bibliographic data
MR1230547 58F37 (34K99)
Levi, D.; Winternitz, P. Symmetries and conditional symmetries of differential-difference equations. J. Math. Phys. 34 (1993), no. 8, 3713–3730.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement